# SDR SW019505848

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90YV
- Make and model: Beech 1900C
- Aircraft serial: UC90
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PIT - UPON APPROACH, PILOT SELECTED GEAR DOWN AND DID NOT GET A NOSE DOWNLOCK INDICATION.  REMOVED AND REPLACED DOWNLOCK SWITCH AND RETURNED TO SERVICE.  (X)
